1mg, best e pharmacy in India


MRP: Rs. 31 for 1 bottle(s) (30 ML suspension each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for TRIGAN-D


food interaction for TRIGAN-D

alcohol interaction for TRIGAN-D

pregnancy interaction for TRIGAN-D

lactation interaction for TRIGAN-D

It can be taken with or without food, but it is better to take Trigan-d suspension at a fixed time.
Trigan-d suspension may cause excessive drowsiness and calmness with alcohol.
Trigan-d suspension may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Trigan-d suspension is probably unsafe to use during breastfeeding. Please consult your doctor.




Dicyclomine is used to treat periodic spasms and pain in abdomen and stomach, intestinal cramps, irritable bowel syndrome (disorder of the intestines that leads to cramps in the abdomen, gas, bloating and changes in bowel habits) and inability to control urine (urinary incontinence).

How it works

Dicyclomine belongs to antispasmodic and anticholinergic (antimuscarinic) class of medicines that act by relieving the smooth muscle tightening (contraction) of the gastrointestinal tract via dual action: (i) by a specific action (anticholinergic), which reduces muscle contractions and (ii) by a direct effect on muscles of the stomach and intestine (musculotropic) leading to muscle relaxations, and decrease in contraction and pain.

Common side effects

Flatulence, Abdominal bloating, Blurred vision, Gastrointestinal discomfort, Constipation, Dizziness, Drowsiness, Weakness, Dry mouth, Difficulty in urination, Headache, Loss of appetite, Stomach pain, Vomiting


Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin


No substitutes found

Expert advice for TRIGAN-D

  • This medication may impair your thinking or alertness. Be careful if you drive or do anything that requires you to be alert.
  • Avoid becoming overheated or dehydrated during exercise and in hot weather. Dicyclomine can decrease your sweating, which can lead to heat stroke in a hot environment.
  • Avoid taking alcohol as it can increase certain side effects of dicyclomine.
  • Stop using dicyclomine and call your doctor right away if you have serious side effects such as confusion, hallucinations, unusual thoughts or behavior, fast or uneven heart rate, or if you urinate less than usual or not at all.

Frequently asked questions for TRIGAN-D


Q. Is Dicyclomine safe?
Dicyclomine is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is Dicyclomine gluten free?
Dicyclomine active drug does not contain gluten. Read the label instruction of the brands your doctor prescribes you, for gluten content.
Q. Is Dicyclomine an over-the-counter medicine?
Dicyclomine is available over-the-counter. However, always consult your doctor before taking dicyclomine for your disease.
Q. Does dicyclomine help nausea?
Dicyclomine is not known to relieve nausea. Nausea is a common side effect of dicyclomine.
Q. Does dicyclomine help constipation or trigger constipation?
Dicyclomine may cause constipation.
Q. Is dicyclomine an opiate/steroid/antacid/NSAID/benzodiazepine?
Dicyclomine is not an opiate, steroid, or an antacid. It is neither a NSAID not a benzodiazepine.
Q. Is dicyclomine a muscle relaxer?
Yes, dicyclomine is a smooth muscle relaxant. It has a direct effect on muscles of the stomach and intestine. It does not relax the skeletal/voluntary muscles.
Q. Can I take dicyclomine for diarrhea?
Dicyclomine has no known effects in treating diarrhea.
Q. Can I take dicyclomine for menstrual cramps?
Dicyclomine mainly acts on the smooth muscles of the intestine. Hence, it is used to relieve cramps or spasms of the stomach and intestines (gut). It is not known whether it can be used for menstrual cramps.
Q. Does dicyclomine cause constipation?
Dicyclomine may cause constipation.
Q. Does dicyclomine make you drowsy?
Dicyclomine may cause drowsiness and make you feel sleepy.
Q. Does dicyclomine cause hair loss?
Dicyclomine does not have hair loss as a known side-effect.
Q. Can I take dicyclomine with Advil (ibuprofen)/ amoxicillin/ Pepto (bismuth subsalicylate)/ tramadol/ Vicodin (acetaminophen and hydrocodone)/ oxycodone/ Tylenol (paracetamol)?
There are no known serious drug interactions between dicyclomine and Advil (ibuprofen)/ amoxicillin/ Pepto (bismuth subsalicylate)/ Tramadol/ Vicodin (acetaminophen and hydrocodone)/ oxycodone/ Tylenol (paracetamol). Dicyclomine is often available in combination with pain killers like paracetamol Consult your doctor about all medications currently taken before starting and while on dicyclomine.


Q. Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever.
Q. Does paracetamol make you drowsy / sleepy? 
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness.
Q. Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain.
It is not an antibiotic.
Q. Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol.
Q. Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.


Content on this page was last updated on 28 September, 2016, by Dr. Varun Gupta (MD Pharmacology)